# SDR UIEA2018040400537

- Difficulty date: April 3, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 83,137 hours, 24,030 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Spring
- Condition: Damaged
- Location: Apu Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED SURGES, VALVE FILTER SPRING IS DAMAGED.  R & R APU BLEED SURGE VALVE SPRING. OPS CHECKED NORMAL AND NO LEAKS IAW AMM 49-53-06.
